Advances in Pure Mathematics

Vol.1 No.3(2011), Paper ID 5200, 4 pages

DOI:10.4236/apm.2011.13022

 

Liouville Type Theorems for Lichnerowicz Equations and Ginzburg-Landau Equation: Survey

 

Li Ma

 

 

Copyright © 2011 Li Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Ma, "Liouville Type Theorems for Lichnerowicz Equations and Ginzburg-Landau Equation: Survey," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 99-104. doi: 10.4236/apm.2011.13022.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.